# SDR CA030408002

- Difficulty date: April 3, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 13,971 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 115524067
- Condition: Broken
- Location: Rudder Return
- Part time: 14,260 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED NOSE STEERING SEEMED SLOPPY ON TAXI AND RUDDER STIFF AFTER 70 KIAS ON TAKEOFF.  REMOVED TAILCONE AND FOUND BOTH RUDDER RETURN SPRINGS BROKEN WITH THE LEFT HAND SPRING BINDING ON THE ELEVATOR SUPPORT ARM.  REPLACED SPRINGS AND OPERATION NORMAL.
